Jump to content

Follow Us:  Twitter Facebook RSS Feed            




   arrowShare this page:
   

   Get email alerts  Subscribe to FREE Celiac.com email alerts

 
Celiac.com Sponsor:                                    


samanthasouth

Member Since 29 Sep 2012
Offline Last Active Sep 29 2012 09:22 AM
-----

Posts I've Made

In Topic: Sinus Infections

29 September 2012 - 09:15 AM

Hi I am new to this site. I was taking antibiotics and steroids over and over again every few months for my sinus problems. Also ibuprofen. But both of them can cause problems with stomach, even ulcers and can give candida. Ibuprofen was given for the pain but it can cause polyps in the nose. I now have problems with my stomach which are bad which I am sure I would not have had otherwise. I found the best way to clear my ears of fluid was to take a lot of vitamin c and garlic. I am going to switch over to a diet which cuts out dairy sugar,refined foods, fruit, yeast etc and see if that helps. But am going to eat my way through the food already in the freezers and cupboard first! Not throwing that out. Am now taking a good pro biotic every day.
An anti fungal medication. Hope this helps.